# SDR UPS08M52221

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 41,446 hours, 10,611 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: ACA73321
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REF: D368427 - MAIN CARGO DOOR ACTUATOR SUPPORT ASSY FITTING INTERIM REPAIR.  REMOVED MAIN CARGO ACTUATOR AND LINK ASSY AS PER AMM 52-34-01-4/EO N  MD11-5230-28549-A.  TEMP INSTALLED MAIN CARGO DOOR ACTUATOR TO FOM.  REMOVED MAIN CARGO DOOR ACTUATOR IAW AMM 52-34-01-4.  REMOVED GOUGE FITTING BY REAMING HOLES 2EA UP TO .850" IAW EA11-523.
